# SDR SIMA2018100508005

- Difficulty date: September 8, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 33,535 hours, 28,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS 6-8 ARE INOPERATIVE-C/A-REMOVED AND REPLACED BATTERY POWER SUPPLY NR 4 IAW AMM-33-50-04. OPS CHECK GOOD
